A Nonlinear Model of a Mesh Shell - Publikacja - MOST Wiedzy

Wyszukiwarka

A Nonlinear Model of a Mesh Shell

Abstrakt

For a certain class of elastic lattice shells experiencing finite deformations, a continual model using the equations of the so-called six-parameter shell theory has been proposed. Within this model, the kinematics of the shell is described using six kinematically independent scalar degrees of freedom — the field of displacements and turns, as in the case of the Cosserat continuum, which gives reason to call the model under consideration as the theory of micropolar shells. Nonlinear equations of state for the surface energy density of the shell deformation are derived. The obtained relations of the continuum model are a special case of the general defining relations of elastic micropolar shells for finite deformations.

Cytowania

  • 0

    CrossRef

  • 4

    Web of Science

  • 0

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Mechanics of Solids nr 53, strony 464 - 469,
ISSN: 0025-6544
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Eremeev V.: A Nonlinear Model of a Mesh Shell// Mechanics of Solids. -Vol. 53, iss. 4 (2018), s.464-469
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.3103/s002565441804012x
Weryfikacja:
Politechnika Gdańska

wyświetlono 14 razy

Publikacje, które mogą cię zainteresować

Meta Tagi